# SDR ASAA11410344

- Difficulty date: September 7, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 43,971 hours, 24,289 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 6569646162
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DOG HOUSE PANEL I/B ATTACH ANGLE COMMON TO NR 6 FLAP TRACK FAIRING CRACKED ON LOWER END. ACFT GROUNDED. REMOVED FABRICATED AND INSTALLED PANEL I/B ANGLE IAW DWG 65-69646 SRM 51-40-05 & 51-40-02.
